# SDR TRAX200701839

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 24,433 hours, 21,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SIDE AFT EMERGENCY LIGHT BULB BURNED OUT.
